# SDR C2XA99IA382

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER FLOORBEAM WAS FOUND CORRODED FROM FRAME 15 TO FRAME 19.  MAINTENANCE REMOVED THE CORROSION AND REPAIRED THE AFFECTED FLOORBEAM IAW EMBRAER FAX SST-1287/99, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)  ACFT TT:  3,914.2 HOURS.  CYCLES:  2,929.  (X)
